Show simple item record

dc.creatorStojanović, Vladica
dc.creatorKevkić, Tijana
dc.creatorJelić, Gordana
dc.creatorRanđelović, Dragan
dc.date.accessioned2019-03-21T16:11:51Z
dc.date.available2019-03-21T16:11:51Z
dc.date.issued2018
dc.identifier.issn1223-7027
dc.identifier.urihttp://jakov.kpu.edu.rs/handle/123456789/841
dc.description.abstractThis paper describes the application of the homotopy perturbations method (HPM) in the computation of invariant measures (IMs) of the non-linear dynamical systems which are characterized by the complex, chaotic behavior. The convergence of the HPM is formally investigated and confirmed, and its efficiency is illustrated in several examples of widely used chaotic maps.en
dc.publisherUniv Politehnica Bucharest, Sci Bull, Bucuresti
dc.rightsopenAccess
dc.sourceUniversity politehnica of Bucharest scientific bulletin-series a-applied mathematics and physics
dc.subjectInvariant measuresen
dc.subjectFrobenius-Perron equationen
dc.subjecthomotopy perturbationsen
dc.subjectchaotic mappingsen
dc.subjectprobability distributionen
dc.titleDetermination of invariant measures: An approach based on homotopy perturbationsen
dc.typearticle
dc.rights.licenseARR
dcterms.abstractКевкић, Тијана; Стојановић, Владица; Јелић, Гордана; Ранђеловић, Драган;
dc.citation.volume80
dc.citation.issue2
dc.citation.spage119
dc.citation.epage128
dc.citation.other80(2): 119-128
dc.citation.rankM23
dc.identifier.rcubconv_1226
dc.identifier.fulltexthttp://jakov.kpu.edu.rs/bitstream/id/2086/full4d4_849108.pdf
dc.identifier.scopus2-s2.0-85047958471
dc.identifier.wos000435265100013
dc.type.versionpublishedVersion


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record